sexologist-icon
Irregular Periods
Me and my girlfriend had unprotected sex a year ago after which she took 'unwanted 72'. But after that she started getting irregular periods. She often gets very less quantity of fluid and more than normal stomach ache . But 3-4 times she has got regular periods also. She also has psoriasis and her treatment is always on. Are hormonal changes responsible for this? Or the tablet? Or the psoriasis drugs. But those were there from childhood. Everything started after that pill. Plz help. Thank you.
34 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Ipill has a very high dose of hormone which thickens the internal lining of the uterus. That causes hormonal chances. That is the reason ipill was reserved for emergency purposes only. Get a basic USG done. This can be managed well with tablets
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.